| Model Number |
ZXT225 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
08/06/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Email address unknown.(b)(4).An attempt has been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that while inserting the zxt225 intraocular lens (iol) into the eye, the lens/cartridge got hung up on the incision.The incision was enlarged and a new lens of the same model and diopter was fully inserted.There was no additional intervention required.There were no known patient complications.No additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation: yes, returned to manufacturer on: 9/11/2019.Device returned to manufacturer: yes.Device evaluation: the intraocular lens (iol) was returned to the manufacturing site for evaluation.The product was received stuck in a cartridge.Considering the condition of the returned product additional analysis is not possible.The complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints have been received for this production order number.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.